# SDR 9809829104

- Difficulty date: July 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE LANDING GEAR WOULD NOT  RETRACT.  THE FLIGHT CREW FOLLOWED COM PROCEDURES, RETRACTED THE LANDING GEAR BY PUSHING THE LANDING HANDLE RELEASE BUTTON.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE RIGGED THE ANTI-RETRACTION CABLE AND OPERATIONALLY CHECKED SYSTEM.  SYSTEM CHECKED NORMAL.
